# SDR USAA020320

- Difficulty date: July 31, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654583469
- Condition: Cracked
- Location: Fuselage
- Part time: 47,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHANNEL CRACKED 1 INCH, STATION 228, LBL 12 INCHES BELOW FLOOR.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-10-02.  (M)
